|Weight Gain with Atripla?
Mar 28, 2008
I was wondering if it is common to have weight gain when taking Atripla? I have heard it slows the metabolism down. Is this true?
Response from Dr. Henry
Many patients gain 5-10 pounds of weight during their first year on HIV treatment often independent of the particular regimen. That is often mostly fat as a hyper metabolic state induced by uncontrolled HIV infections down shifts so calories are not expended as rapidly. During subsequent years the amount and distribution of body fat can vary between different regimens (ie if taking D4T often lose fat while on tenofovir remains stable) with wide differences from person to person. KH
Managing combivir/sustiva side effects
countering dizzyness of Atripla
- Does HIV Cause Blood In Urine?
- Diarrhea After Deep Kissing Worried I Have HIV
- Jock Itch After Vaginal Sex With Condom What Are The Chances Of HIV
- Penis Discharge After Oral Sex Hooker What Are The Chances Of HIV
- Vaginal Discharge After Giving Oral Sex What Are The Chances Of HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.